A note on discrete logarithms in finite fields

G. Meletiou, Gary Lee Mullen

Research output: Contribution to journalArticlepeer-review

12 Scopus citations

Abstract

In this note we provide a number of polynomial formulas for the discrete logarithm problem in an arbitrary multiplicative subgroup of a finite field. These formulas generalize previous formulas for computing logarithms in the multiplicative group of all nonzero elements.

Original languageEnglish (US)
Pages (from-to)75-78
Number of pages4
JournalApplicable Algebra in Engineering, Communication and Computing
Volume3
Issue number1
DOIs
StatePublished - Mar 1 1992

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory
  • Applied Mathematics

Fingerprint Dive into the research topics of 'A note on discrete logarithms in finite fields'. Together they form a unique fingerprint.

Cite this